Please use this identifier to cite or link to this item:
Title: Asymptotic analysis of stock price densities and implied volatilities in mixed stochastic models  
Author: Gulisashvili, Archil
Vives i Santa Eulàlia, Josep, 1963-
Keywords: Matemàtica financera
Economia matemàtica
Business mathematics
Mathematical economics
Issue Date: 18-Mar-2015
Publisher: Society for Industrial and Applied Mathematics
Abstract: In this paper, we obtain sharp asymptotic formulas with error estimates for the Mellin con- volution of functions de ned on (0;1), and use these formulas to characterize the asymptotic behavior of marginal distribution densities of stock price processes in mixed stochastic models. Special examples of mixed models are jump-di usion models and stochastic volatility models with jumps. We apply our general results to the Heston model with double exponential jumps, and make a detailed analysis of the asymptotic behavior of the stock price density, the call option pricing function, and the implied volatility in this model. We also obtain similar results for the Heston model with jumps distributed according to the NIG law.
Note: Reproducció del document publicat a:
It is part of: Siam Journal On Financial Mathematics, 2015, vol. 6, p. 158-188
Related resource:
ISSN: 1945-497X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
650511.pdf378.06 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.